# SDR MWEA00776

- Difficulty date: September 6, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CORROSION ON INTERCOSTAL BETWEEN FS 980 AND 996 AND LONGERON 27-28 RT.  REMOVE INTERCOSTAL, SUPPORT STRAP AND BRACKET.  FABRICATED INTERCOSTAL AND BRACKET.  LOCATED, DRILLED, AND INSTALLED PARTS.  (M)
